# SDR CALA0000933

- Difficulty date: June 20, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LOWER SKIN SURFACE CORRODED JUST FORWARD OF NR 2 FLAP HINGE AT XRS 111.5.  REPAIRED IAW SRM 57-03, FIGURE 24A, SHEET 4 AND ECRA 5730-01694.
